Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 141, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 8, 2016, 12:04 AM CDT for Barton County, Jasper County, Missouri. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2016, 12:04 AM CDT (05:04 UTC)
- Expired
- Jul 8, 2016, 1:00 AM CDT
- In force
- 56 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barton County, MO, Jasper County, MO
The radar
The Springfield radar (KSGF), 80 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 12:25 AM CDT | TSTM WND DMG | Webb City, MO | SEVERAL TREES AND POWER POLES HAVE BEEN DOWNED BY SEVERE THUNDERSTORM WIND GUSTS ACROSS THE WESTERN HALF OF JASPER COUNTY. |
| Jul 8, 12:31 AM CDT | TSTM WND DMG | 1 N Shoal Creek Drive, MO | *** 1 INJ *** SEVERE THUNDERSTORM WIND GUSTS DOWNED A LARGE TREE THROUGH A HOUSE IN SOUTH JOPLIN. ONE FEMALE WAS INJURED AS THE TREE FELL ON HER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 8:21 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.1 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2840 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 1070 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 10.7
The text
As transmitted.
415
WUUS53 KSGF 080504
SVRSGF
MOC011-097-080600-
/O.NEW.KSGF.SV.W.0141.160708T0504Z-160708T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1204 AM CDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JASPER COUNTY IN SOUTHWESTERN MISSOURI...
SOUTHERN BARTON COUNTY IN SOUTHWESTERN MISSOURI...
* UNTIL 100 AM CDT
* AT 1203 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MULBERRY TO NEAR WEST MINERAL...MOVING SOUTHEAST
AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...LAW ENFORCEMENT. THESE STORMS HAVE A HISTORY OF PRODUCING
WIDESPREAD WIND DAMAGE ACROSS SOUTHEASTERN KANSAS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JOPLIN... CARTHAGE...
WEBB CITY... CARL JUNCTION...
GALENA... ORONOGO...
CARTERVILLE... DUQUESNE...
SARCOXIE... DUENWEG...
JASPER... AIRPORT DRIVE...
ALBA... PURCELL...
NASHVILLE... MINDENMINES...
CARYTOWN... FIDELITY...
ASBURY... NECK CITY...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 8 AND 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WITH THESE STORMS MAY OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3749 9462 3738 9408 3730 9408 3729 9405
3709 9405 3705 9407 3705 9457 3706 9462
TIME...MOT...LOC 0503Z 315DEG 52KT 3752 9458 3731 9490
HAIL...0.75IN
WIND...60MPH
$$
SCHAUMANN3 follow-up statements
136
WWUS53 KSGF 080524
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1224 AM CDT FRI JUL 8 2016
MOC011-097-080600-
/O.CON.KSGF.SV.W.0141.000000T0000Z-160708T0600Z/
JASPER MO-BARTON MO-
1224 AM CDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR JASPER AND SOUTHERN BARTON COUNTIES...
AT 1223 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF MINDENMINES TO NEAR PURCELL TO NEAR
CARL JUNCTION...MOVING SOUTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...LAW ENFORCEMENT. THESE STORMS HAVE A HISTORY OF DOWNING
TREES ACROSS EXTREME SOUTHEASTERN KANSAS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
JOPLIN... CARTHAGE...
WEBB CITY... CARL JUNCTION...
GALENA... ORONOGO...
CARTERVILLE... DUQUESNE...
SARCOXIE... DUENWEG...
JASPER... AIRPORT DRIVE...
ALBA... PURCELL...
NASHVILLE... MINDENMINES...
CARYTOWN... FIDELITY...
ASBURY... NECK CITY...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 8 AND 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3749 9462 3738 9408 3730 9408 3729 9405
3709 9405 3705 9407 3705 9457 3706 9462
TIME...MOT...LOC 0523Z 297DEG 45KT 3744 9443 3732 9449 3722 9464
HAIL...0.75IN
WIND...70MPH
$$
SCHAUMANN624
WWUS53 KSGF 080549
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 AM CDT FRI JUL 8 2016
MOC011-080557-
/O.CAN.KSGF.SV.W.0141.000000T0000Z-160708T0600Z/
BARTON MO-
1249 AM CDT FRI JUL 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BARTON COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHEASTERN KANSAS...AND SOUTHWESTERN MISSOURI.
LAT...LON 3727 9462 3729 9436 3735 9422 3735 9410
3730 9408 3729 9405 3709 9405 3705 9407
3705 9457 3706 9462
TIME...MOT...LOC 0547Z 292DEG 49KT 3731 9404 3719 9410 3709 9425
$$
MOC097-080600-
/O.CON.KSGF.SV.W.0141.000000T0000Z-160708T0600Z/
JASPER MO-
1249 AM CDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR JASPER COUNTY...
AT 1247 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF GOLDEN CITY TO 8 MILES NORTH OF
SARCOXIE TO 6 MILES SOUTHEAST OF CARTHAGE...MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. THESE STORMS HAVE A LONG HISTORY
OF DOWNING TREES AND POWERLINES ACROSS EXTREME SOUTHEASTERN
KANSAS AND WESTERN MISSOURI.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
JOPLIN... CARTHAGE...
WEBB CITY... CARL JUNCTION...
GALENA... ORONOGO...
CARTERVILLE... DUQUESNE...
SARCOXIE... DUENWEG...
AIRPORT DRIVE... ALBA...
PURCELL... CARYTOWN...
FIDELITY... ASBURY...
NECK CITY... AVILLA...
LA RUSSELL... BROOKLYN HEIGHTS...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 8 AND 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3727 9462 3729 9436 3735 9422 3735 9410
3730 9408 3729 9405 3709 9405 3705 9407
3705 9457 3706 9462
TIME...MOT...LOC 0547Z 292DEG 49KT 3731 9404 3719 9410 3709 9425
HAIL...0.75IN
WIND...70MPH
$$
SCHAUMANN907
WWUS53 KSGF 080559
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 AM CDT FRI JUL 8 2016
MOC097-080608-
/O.EXP.KSGF.SV.W.0141.000000T0000Z-160708T0600Z/
JASPER MO-
1259 AM CDT FRI JUL 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR JASPER COUNTY WILL EXPIRE AT
100 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHEASTERN KANSAS...AND SOUTHWESTERN MISSOURI.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
SPRINGFIELD.
LAT...LON 3727 9462 3729 9436 3735 9422 3735 9410
3730 9408 3729 9405 3709 9405 3705 9407
3705 9457 3706 9462
TIME...MOT...LOC 0558Z 315DEG 52KT 3731 9404 3719 9410 3709 9425
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 6:27 PM CDT, 5 hours 37 minutes earlier.
Area forecast discussion, Jul 7, 6:27 PM CDT, 5 hours 37 minutes before
Area Forecast Discussion National Weather Service Springfield MO 627 PM CDT THU JUL 7 2016 .SHORT TERM...(This evening through Friday) Issued at 245 PM CDT Thu Jul 7 2016 After the last night storms system exited the region this morning, short wave ridging moved over the region. This has allowed most of the cloud cover to diminish and temperatures to climb into the middle 80s to around 90 degrees. With the additional rainfall overnight, humidities were once again high. Strong southerly winds were helping to keep some of the low level moisture from pooling across the region but also was aiding in bringing additional Gulf moisture into the region. Temperatures are expected to slowly climb into the upper 80s to lower 90s this afternoon with heat index values climbing into the 100 to 105 range across southeastern kansas. Similar to the past two nights, an MCS is expected to develop across the northern plains and move southeast and into Missouri overnight tonight. This system is expected to begin to move into central Missouri around midnight and move south through Friday morning. At this point, expectations tonight is for the potential for strong to severe thunderstorms to develop and impact much of the Ozarks tonight through Friday morning. The primary hazard will be damaging straight line winds though hail to the size of quarters will also be possible with the stronger updrafts. One thing that will aid as a focusing mechanism overnight, will be a cold front that will also begin to move towards the region. Models at this point do have some timing differences with the front with the ECMWF faster than the GFS. THe EC moves the front through by late Friday morning with the GFS slower, finally moving the front just south of the Missouri/Arkansas state line late Friday night into Saturday morning. .LONG TERM...(Friday Night through Thursday) Issued at 245 PM CDT Thu Jul 7 2016 The aforementioned cold front will become the focus for shower and thunderstorms development again Friday night into Saturday morning as the front stalls across southern Missouri or northern Arkansas. This will provide the focus for additional strong to severe thunderstorms as short wave energy moves across the region which will be on the eastern edge of the upper level ridge. Once again the expected threat will be for damaging winds and quarter size hail. One thing that will need to be watched as well is the potential for isolated flooding across the region as the stalled front will bring the potential for training storms over areas generally along and south of I-44. The upper level ridge will keep its position just west of the Ozarks through the weekend and into the next week which will bring additional chances for showers and thunderstorm activity to the Ozarks through Monday. Models attempt to shift the upper level ridge to the east or lay it over the region for the middle of next week before shunting it back west by the end of next week. This may allow for a return to high heat indices for the middle of next week, but may be short lived. Will monitor later forecasts for this though. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 627 PM CDT Thu Jul 7 2016 For the KSGF/KJLN/KBBG tafs: A rather tricky forecast for the TAF sites. Low level jet will strengthen again this evening with low level wind shear becoming likely after 03Z. Next question is convective potential. Short term models suggesting storms developing across central Missouri this evening and then spread southeast overnight. Still uncertain as to impact at the Aerodromes, but any impact would likely be after 06Z. VFR conditions expected, with MVFR possible within any storms. will include Prob30 for this possibility. There will likely be ongoing convection Friday morning as a frontal boundary slides into southern Missouri by afternoon. This will likely be the focal point for more storms that may impact that terminals late in the TAF period. && .SGF Watches/Warnings/Advisories... MO...NONE. KS...Heat Advisory until 8 PM CDT this evening for KSZ073-097-101. && SHORT TERM...Hatch LONG TERM...Hatch AVIATION...Raberding
Hazardous weather outlook, Jul 7, 11:32 PM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1132 PM CDT THU JUL 7 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090445- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1132 PM CDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... A STORM COMPLEX OVER EASTERN KANSAS WILL CONTINUE TO MOVE EAST-SOUTHEAST ACROSS SOUTHEAST KANSAS AND CENTRAL AND SOUTHERN MISSOURI OVERNIGHT TONIGHT. WIND GUSTS TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS MAY BE POSSIBLE WITH THIS ACTIVITY OVERNIGHT. IN ADDITION LOCALLY HEAVY RAINFALL WILL RESULT IN A LIMITED FLOODING POTENTIAL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM POTENTIAL IS EXPECTED TO CONTINUE FRIDAY AND THROUGH THE WEEKEND...AS A WEAK FRONTAL BOUNDARY MOVES SOUTH INTO THE REGION AND STALL ACROSS SOUTHERN MISSOURI. THIS STALLED FRONT MAY ALSO BECOME THE FOCUS FOR SOME LOCALIZED HEAVY RAINFALL THAT MAY LEAD TO FLOODING. SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE FRIDAY NIGHT INTO SATURDAY MORNING. STRONG WIND GUSTS AND ISOLATED FLOODING WILL BE THE MAIN SEVERE WEATHER CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) RABERDING
In the hours before
Local storm report, Jul 7, 11:36 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1136 PM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND DMG FORT SCOTT 37.84N 94.71W
07/07/2016 BOURBON KS LAW ENFORCEMENT
SEVERE THUNDERSTORM WIND GUSTS WAS DAMAGING TREES IN FORT
SCOTT. SEVERAL LARGE LIMBS HAD BEEN RIPPED OUT OF TREES.
&&
DCRAMERLocal storm report, Jul 8, 12:02 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 AM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 PM TSTM WND DMG 3 S MULBERRY 37.51N 94.62W
07/07/2016 CRAWFORD KS FIRE DEPT/RESCUE
*** 1 INJ *** SEVERE THUNDERSTORM WIND GUSTS DOWNED A
LARGE TREE THROUGH A HOUSE.
&&
DCRAMERLocal storm report, Jul 8, 12:03 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1203 AM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM TSTM WND DMG GIRARD 37.51N 94.84W
07/08/2016 CRAWFORD KS FIRE DEPT/RESCUE
SEVERE THUNDERSTORM WIND GUSTS HAVE DOWNED SEVERAL POWER
LINES IN GIRARD.
&&
DCRAMERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 11:24 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 66 min |
| Jul 7, 11:40 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 65 min |
| Jul 8, 12:08 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 52 min |
| Jul 8, 12:29 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Newton | 61 min |
| Jul 8, 12:41 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 64 min |
| Jul 8, 12:58 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, McDonald, Stone, Taney | 62 min |
| Jul 8, 1:05 AM CDT | Flash Flood Warning | SGF | Jasper, Newton | 6 hr |
| Jul 8, 1:29 AM CDT | Special Weather Statement | SGF | Dallas, Laclede, Webster | 46 min |
| Jul 8, 1:55 AM CDT | Special Weather Statement | SGF | Douglas, Taney | 50 min |
| Jul 8, 2:20 AM CDT | Special Weather Statement | SGF | Texas, Wright | 40 min |
| Jul 8, 2:23 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 52 min |
| Jul 8, 2:28 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 62 min |
| Jul 8, 2:59 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell | 61 min |
| Jul 8, 3:33 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 57 min |
| Jul 8, 3:47 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 58 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.